淡江大學機構典藏:Item 987654321/20697
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 59712/92963 (64%)
造访人次 : 828121      在线人数 : 47
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20697


    题名: An Identity for the Skew-Normal Distribution
    作者: Pal, Nabendu;Chang, Ching-hui;林志娟;Lin, Jyh-jiuan
    贡献者: 淡江大學統計學系
    日期: 2008-01-01
    上传时间: 2009-11-30 12:56:55 (UTC+8)
    出版者: Dixie W Publishing Corporation
    摘要: Stein’s (1981) famous identity for the normal distribution has made a tremendous im-pact on statistical inference, especially shrinkage estimation. In this note we extendthe normal identity to skew-normal distribution. The identity comes handy in momentcalculations, and has potential applications in general statistical inference.
    關聯: Journal of Applied Probability and Statistics 3(2), pp.305-309
    显示于类别:[統計學系暨研究所] 期刊論文

    文件中的档案:

    档案 大小格式浏览次数
    index.html0KbHTML57检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈